Journal of Mathematical Sciences

, Volume 77, Issue 6, pp 3511–3513 | Cite as

The heat conduction problem for orthotropic shells with a system of cuts

  • A. S. Gol'tsev
  • T. F. Kharabeshlik
  • V. P. Shevchenko


Using the Fourier integral method we have solved the heat conduction problem for an orthotropic shell of arbitrary Gaussian curvature with a system of thermally insulated cuts. In the process we have taken account of heat exchange on the lateral surfaces of the shells.

We have studied the influence of the anistropy properties of the material on the distribution of the perturbed temperature field. Using the example of a system consisting of two cuts we have studied the dependence of jumps in the integral characteristics of the temperature on the relative locations of the cuts.


Fourier Heat Conduction Temperature Field Heat Exchange Integral Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. A. Kaloerov,Two-dimensional Problems of Elasticity Theory for Multiconnected Anisotropic Bodies with Cracks, Dissertation, Donetsk (1986).Google Scholar
  2. 2.
    Y. M. Tsai, “Thermal stress in an orthotropic plate containing a pair of coplanar central cracks,”Journal of Thermal Stress,9, No. 3, 225–235 (1986).Google Scholar
  3. 3.
    A. S. Gol'tsev and V. P. Shevchenko, “The heat conduction problem for shells with thermally insulated cracks,”Teor. Prikl. Mekh., No. 15, 53–59 (1984).Google Scholar
  4. 4.
    Ya. S. Podstrigach and R. N. Shvets,Thermoelasticity of Thin Shells [in Russian], Kiev (1978).Google Scholar
  5. 5.
    V. K. Khizhnik and V. P., Shevchenko,Mixed Problems of the Theory of Plates and Shells [in Russian], Donetsk (1980).Google Scholar
  6. 6.
    A. S. Kosmodamianskii and S. A. Kaloerov,Temperature Stresses in Multiconnected Plates [in Russian], Kiev (1983).Google Scholar
  7. 7.
    A. I. Kalandiya,Mathematical Methods of Two-dimensional Elasticity, Mir, Moscow (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. S. Gol'tsev
  • T. F. Kharabeshlik
  • V. P. Shevchenko

There are no affiliations available

Personalised recommendations